Sanevax is a US organisation that claims to promote only Safe, Affordable, Necessary & Effective vaccines and vaccination practices through education and information. We believe in science-based medicine. Our primary goal is to provide the information necessary for you to make informed decisions regarding your health and well-being. We also provide referrals to helpful resources for those unfortunate enough to have experienced vaccine-related injuries. Recently they seem to have become active in the UK as well; even in my rural neck of the woods, I found a poster that claimed the following:
The side effects experienced by some girls [following HPV vaccination] have been severe and long lasting and include:
- persistent headaches
- persistent sore throat
- problems with eyes and vision
- muscle aches
- muscle weaknesses/twitches
- numbness of limbs
- pins and needles/tingling
- joint pains
- chest pains
- breathing problems
- racing heart or palpitations
- sensitive to light or noise
- cold hands and feet
- abdominal pain
- skin problems and rashes
- memory impairment
- concentration problems
- difficulty multi-tasking
- difficulty taking in information
- postural orthostatic tachycardia syndrome
- persistent nausea and vomiting
- acid reflux
- new allergies
- menstrual problems/ changes to menstrual cycle
- difficulty regulating body temperature
- excessive sweating
- frequent urination
- insomnia or change of body clock
- autoimmune diseases, e. g. autoimmune encephalitis. Raynaud’s disease, rheumatoid arthritis, thyroid.
Scary? Yes, I think so – I am always afraid of people who write about health and think that THYROID is a side effect!
Elsewhere the connection to alternative medicine becomes more obvious and the mission of Sanevax gets a little clearer. However, the claims are similar:
The most common side effects of HPV vaccines are pain, swelling, itching, bruising and redness at the injection site, headache, fever, nausea, dizziness, vomiting and fainting.
The following side effects are less common, but more dangerous:
*Difficulty breathing, shortness of breath or wheezing (bronco spasm)
*Hives and/or rash
*Swollen glands (neck, armpit, or groin)
*Joint, leg, or chest pain
*Unusual tiredness, weakness, lethargy, brain fog, or confusion
*Generally feeling unwell
*Aching muscles and/or muscle weakness
*Difficulty keeping food down, vomiting or stomach ache
*Shortness of breath
*Bad stomach pain
*Bleeding or bruising more easily than normal
This list is by no means comprehensive; it is taken directly from HPV patient Product Information inserts. Many young girls from around the world have experienced many more severe events after HPV vaccination. For the health and safety of the children in your care, please be alert to any changes in your student’s health and behavior post-vaccination.
Should a student experience any of the less common side effect symptoms even months after vaccination, please alert their parents to the possibility that the student may be exhibiting a vaccine reaction, so they can consult their physician for proper medical care.
Now I am not just scared, I am positively alarmed. This makes the HPV vaccine look like something to be avoided at all cost. In this state of alarm, I do a quick search for published evidence. My findings make me concerned again – this time not about the vaccination but about Sanevax. The Sanevax text is in stark contradiction to the published information on this issue. The most recent article I could find stated that serious adverse events such as adverse pregnancy outcomes, autoimmune diseases (including Guillain-Barre Syndrome and multiple sclerosis), anaphylaxis, venous thromboembolism, and stroke, were extensively studied, and no increase in the incidence of these events was found compared with background rates.
This makes me wonder, who is trying to mislead us here? Are we duped into ignorance by scientists bought by BIG PHARMA, or should we perhaps re-name ‘Sanevax’ into INSANE ANTI-VAX?
I think I know the answer, but I would like to hear your views.